# SDR CALA2025120911933

- Difficulty date: December 6, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 96,377 hours, 20,857 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LVL1 CHRONIC HIST OF DOOR R1 ARM LT INOP WHEN DOOR IS ARMED.  CHKD FLOOR FITTINGS & GIRT BAR LIFTERS FOR ANY DAMAGED OR LOOSE COMPONENTS. VERIFIED CORRECT HORIZONTAL DIMENSION OF GIRT BAR SLIDE ENGAGEMENT & VERTICAL CLEARANCE BETWEEN GIRT BAR SLIDER & SENSOR IAW AMM 25-66-11/2 01 (FIGURE 201). NO FINDINGS OF DAMAGE OR DEBRIS NOTED. CHKD OK. REMOVED AND REPLACED DOOR L1  GIRT BAR PROXIMITY SENSORS S10216 & S10217 IAW AMM 25-66-11.  OPS REQUIRES TO REMOVAL ASSIST BOTTLES SAFTY PINS AND ESCAPE SLIDE SAFTY PINS. OPS TEST NEEDED PERFORMED GRIT BAR ENGAGEMENT INDICATION OPS TEST REF AMM 25-66-00. OPS CHK NORMAL. OPS CHECKED GOOD
